dr hab. Guillaume Valette, prof. UJ

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Funkcji Rzeczywistych

Publikacje:

25.
David Trotman, Guillaume Valette
On the local geometry of definably stratified sets vol. Contemporary Mathematics (2017), "Ordered algebraic structures and related topics", American Mathematical Society (AMS)
21.
Edward Bierstone, Pierre Milman, Guillaume Valette
18.
Nguyen Thi Bich Thuy, Anna Valette, Guillaume Valette
On a singular variety associated to a polynomial mapping, Journal of Singularities vol. 7 (2013), 190-204
16.
On bi-Lipschitz stability of families of functions, Journal of Singularities vol. 6 (2012), 179-198
14.
13.
Leonid Sharster, Guillaume Valette
De Rham theorem for $L^infty$ forms and homology on singular spaces, C. R. Math. Acad. Sci. Soc. R. Can vol. 32 (2010),
10.
Notes on vanishing homology, C. R. Math. Acad. Sci. Soc. R. Can vol. 31 (2009), 118-126
9.
Dwi Juniati, Guillaume Valette
Bi-Lipschitz trivial quasi-homogeneous stratifications, Saitama Mathematical Journal vol. 26 (2009), 1-13

Recenzje (po 27 października 2003 roku)

Granty (realizowane po maju 2009 roku)

TytułRolaRozpoczęcieZakończenie
Geometria zbiorów i odwzorowań z osobliwościamiKierownik2015-01-272019-11-26
Metryczna teoria osobliwości i jej zastosowaniaKierownik2011-12-302014-12-29